# SDR CA050504004

- Difficulty date: April 24, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bbavia 7DC
- Aircraft time: 4,918 hours
- Engine: Cont C9012F
- Propeller: Mcauly 1B90CM
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) RADIO WAS INTERMITTENT.  A 2 PLACE PORTABLE INTERCOM WAS BEING USED. PILOTS RT KNEE WAS RESTING AND PULLING ON THE POWER CABLE. THE POWER CABLE IS EQUIPPED WITH A LIGHTER PLUG ADAPTER. THE PULL ON THE CABLE WOULD CAUSE THE LIGHTER PLUG TO COME LOOSE, WHEN THE PILOT MOVED HIS LEG THE INTERCOM, AND THUS THE RADIO, WOULD WORK OR NOT WORK.   THE CABLE WAS RE-ROUTED TO AN AREA WHERE THERE WOULD BE NO PULL ON THE CABLE. THE SYSTEM NOW WORKS FINE.
